RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 109, Number 2, Pages 202–214 (Mi tmf1222)  

This article is cited in 5 scientific papers (total in 5 papers)

Special types of string motions with anomaly-free quantization

I. N. Nikitin

Institute for High Energy Physics

Abstract: In a phase space of the open bosonic string finite dimensional submanifolds are studied, whose quantization is free of anomalies at $d=4$.

DOI: https://doi.org/10.4213/tmf1222

Full text: PDF file (275 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 109:2, 1400–1409

Bibliographic databases:

Received: 25.01.1996

Citation: I. N. Nikitin, “Special types of string motions with anomaly-free quantization”, TMF, 109:2 (1996), 202–214; Theoret. and Math. Phys., 109:2 (1996), 1400–1409

Citation in format AMSBIB
\Bibitem{Nik96}
\by I.~N.~Nikitin
\paper Special types of string motions with anomaly-free quantization
\jour TMF
\yr 1996
\vol 109
\issue 2
\pages 202--214
\mathnet{http://mi.mathnet.ru/tmf1222}
\crossref{https://doi.org/10.4213/tmf1222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1472469}
\zmath{https://zbmath.org/?q=an:0930.53060}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 109
\issue 2
\pages 1400--1409
\crossref{https://doi.org/10.1007/BF02072006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XM63500004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1222
  • https://doi.org/10.4213/tmf1222
  • http://mi.mathnet.ru/eng/tmf/v109/i2/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Klimenko, I. N. Nikitin, “Singularities on world sheets of open relativistic strings”, Theoret. and Math. Phys., 114:3 (1998), 299–312  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Klimenko, SV, “Exotic solutions in string theory”, Nuovo Cimento Della Societa Italiana Di Fisica A-Nuclei Particles and Fields, 111:12 (1998), 1431  crossref  mathscinet  adsnasa  isi  scopus  scopus
    3. Nikitin, I, “Structure of singularities on the world sheets of relativistic strings”, Physics of Particles and Nuclei, 34 (2003), S54  isi
    4. A. E. Milovidov, G. S. Sharov, “Closed relativistic strings in geometrically nontrivial spaces”, Theoret. and Math. Phys., 142:1 (2005), 61–70  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Nikitin, IN, “Dirac quantization of Nambu-Goto open string theory in four-dimensional Minkowski spacetime”, Physics of Particles and Nuclei, 36:1 (2005), 51  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:168
    Full text:97
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020